Giving Nutrolin B
Created by Updated on Jan 25, 2013
My seven month old is put on Nurolin B. She had fever 4 days back and passed greenish stool. Her diet includes Nan Pro 2 plus BM (6 feeds in total) plus semi-solids dal-rice, rava kheer water based, pureed apple and beans and mashed banana. She is now passing stool 3 times a day, which is now yellow in color and not very loose or watery like. Are these symptoms ok? Do I continue giving Nutrolin B to her. Also her food and milk intake has reduced from last two days. I was applying asaoefaoetida dissolved in water over her abdominal area, which seemed to helped her. Is it okay to continue doing that? Since she is also on my feed, am very cautious about what I eat. Is formula the cause of gas or introduction of new foods? Her weight is 10. 2 kgs... will the reduced intake of food cause any drop in weight? Help please!!!
| Jan 25, 2013
Hi Charanjot. The change in the colour of her stool could be due to introduction of new food to her diet. Nurolin B is contains probiotics, which is good for the digestive system. Since her stool has changed to the normal colour, I think she may be recovering. It is normal not have an appetite when sick, so please ensure that she remains hydrated and continues drinking milk and other fluids. She will regain weight once she gets back to her normal diet. You may check with the pediatrician on how long to continue with Nurolin B. Please continue what you have been doing. It seems to be helping her :)
| Jan 25, 2013
I have given Nutralin B to my daughter many a times .Its plain probiotic and now infact I too take nutralin B capsules whenever feel there is some problem with stomach. Its safe for baby's tummy ... It may some time for your kiddo to me absolutely fine, but symptoms says she is going to be fine fast :) n now as she is 7 months old, don't worry too much about what u are eating as by this age, ur food will not going to impact her much.